MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH VOLUMAT LINE; PUMP, INFUSION

FRESENIUS KABI DEUTSCHLAND GMBH VOLUMAT LINE; PUMP, INFUSION
Model Number VL SL00-XP
Medical Device Problem Codes Infusion or Flow Problem (2964); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: when we hook a secondary line lot 32261475 to the primary lot 32213335 its not pulling at all, it's the like the port for the primary isn't being pushed all the way in to let the secondary drip.No adverse event reported 1.Reported complaint malfunction area unknown 2.Quantity of sample(s) we did not receive any sample or picture for investigation 3.Concerned product code / batch infusion set vl sl00-xp, (b)(6) 4.Investigation report due to the fact that there was no samples or pictures provided we are not able to confirm if the failure is related to the production process or material fault.Based on the reason for the complaint, we performed a visual inspection of all retain samples and do not see any defects.The sets are complete and free from contamination.In the next step, we performed a free flow and tightness test on one sample and found no abnormalities.Additionally, we conducted a practical test with water, combining the sample with infusion set vl sp40-11, batch number 32213335.During the tests, there was no free flow issue or any leakage.Batch documentation review was performed and following data was checked: production orders, in process control and final inspection results, compliance with device master record, related nonconformities.Result: we did not find any deviations related to the complaint reason within the batch documentation.Without complaint sample more detailed investigation is not possible.In the last 12 months (from (b)(6) 2025 to (b)(6) 2026) we have received 1 complaint for this article with the same reason as "malfunction area unknown".This is the first complaint for this article, failure and batch number until now.5.Root cause not determined, as the no defects have been found during investigation performed on the retain sample, further no irregularities detected during review of production documentation.Without the affected sample is not possible to performed root cause analysis.6.Corrective action a corrective and preventive actions is not necessary as we are not able to perform root cause analysis.7.Conclusion based on these results we cannot confirm this complaint.

Brand Name
VOLUMAT LINE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM  36521
MDR Report Key24031786
Report Number3004548776-2026-00002
Device Sequence Number21450757
Product Code FRN
UDI-Device Identifier04250273733884
UDI-Public04250273733884
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
Report Date (Section F) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVL SL00-XP
Device Catalogue NumberM77460052
Device Lot Number32261475
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/11/2025
Event Location Hospital
Date Report to Manufacturer01/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/09/2026